World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Geometric Methods in Modern Physics cover

Volume 07, Issue 03 (May 2010)

No Access
INVARIANT AND ANTI-INVARIANT RIEMANNIAN MAPS TO KÄHLER MANIFOLDS
  • Pages:337–355

https://doi.org/10.1142/S0219887810004324

No Access
ON BOUNDED WEAK AND PSEUDO-SOLUTIONS OF NONLINEAR DIFFERENTIAL EQUATIONS HAVING TRICHOTOMY WITH AND WITHOUT DELAY IN BANACH SPACES
  • Pages:357–366

https://doi.org/10.1142/S0219887810004336

No Access
COMPOSITION ALGEBRAS AND THE TWO FACES OF G2
  • Pages:367–378

https://doi.org/10.1142/S0219887810004348

No Access
LOCAL TRACE FORMULAE AND SCALING ASYMPTOTICS IN TOEPLITZ QUANTIZATION
  • Pages:379–403

https://doi.org/10.1142/S021988781000435X

No Access
ON TWO HIERARCHIES OF SYSTEMS OF NONLINEAR DIFFERENTIAL EQUATIONS, FIRST INTEGRALS, NAMBU MECHANICS, AND PAINLEVÉ PROPERTY
  • Pages:405–409

https://doi.org/10.1142/S0219887810004361

No Access
WAVE PACKETS ON SPHERICAL SURFACE VIEWED FROM EXPECTATION VALUES OF CARTESIAN VARIABLES
  • Pages:411–423

https://doi.org/10.1142/S0219887810004415

No Access
INSTABILITY IN THE PRESENCE OF AN INDEFINITE CONSERVATION LAW
  • Pages:425–430

https://doi.org/10.1142/S0219887810004373

No Access
GEOMETRIC HAMILTON–JACOBI THEORY FOR NONHOLONOMIC DYNAMICAL SYSTEMS
  • Pages:431–454

https://doi.org/10.1142/S0219887810004385

No Access
GENERALIZATION OF THE GELL-MANN FORMULA FOR sl(5, ℝ) AND su(5) ALGEBRAS
  • Pages:455–470

https://doi.org/10.1142/S0219887810004397

No Access
A MULTIDIMENSIONAL ANALOGUE OF THE SIMPSON'S FORMULA OF INTEGRAL
  • Pages:471–483

https://doi.org/10.1142/S0219887810004294

No Access
CLASSICAL TENSORS AND QUANTUM ENTANGLEMENT I: PURE STATES
  • Pages:485–503

https://doi.org/10.1142/S0219887810004300

No Access
GEOMETRIC REALIZATIONS OF KAEHLER AND OF PARA-KAEHLER CURVATURE MODELS
  • Pages:505–515

https://doi.org/10.1142/S0219887810004403